Change search
Refine search result
1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Abramovich, S
    et al.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavityIn: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Article in journal (Refereed)
  • 2. Abravomich, S
    et al.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Rearrangements andJensen type inequalities related to convexity, superquadracity, strongconvexity and 1-quasiconvexityIn: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Article in journal (Refereed)
  • 3.
    Aljinovic, Andrea Aglic
    et al.
    University of Zagreb, Croatia.
    Peric, Ivan
    University of Zagreb, Croatia.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Josip Pecaric- and his life in mathematics and politics2019In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, no 4, p. 1067-1080Article in journal (Refereed)
    Abstract [en]

    It is impossible in limited number of pages to give a fair picture of such a remarkable man, great mathematician and human being as Josip Pecaric. Our intention is instead to complement the picture of him in various ways. We hope that our paper will give also someflavor of Josip as family man, fighter, supervisor,international authority, author (also in other subjects than mathematics), fan of the Croatian football team, and not only as his obvious role as our King of Inequalities.

  • 4. Barza, Sorina
    et al.
    Persson, Lars-Erik
    Burenkov, Viktor
    Pecaric, Josep
    Sharp multidimensional multiplicative inequalities for weighted Lp spaces with homogeneous weights1998In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, no 1, p. 53-67Article in journal (Refereed)
  • 5.
    Kanjilal, Saikat
    et al.
    South Asian University, New Dehli India.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Shambilova, Guldarya E
    Moscow Institute of Physics and Technology, Russia.
    Equivalent Integral Conditions Related to Bilinear Hardy-type Inequalities2019In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, no 4, p. 1535-1548Article in journal (Refereed)
    Abstract [en]

    Infinitely many, even scales of, equivalent conditions are derived to characterize the bilinear Hardy-type inequality under various ranges of parameters.

  • 6.
    Křepela, Martin
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
    Convolution inequalities in weighted Lorentz spaces2014In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 17, no 4, p. 1201-1223Article in journal (Refereed)
    Abstract [en]

    We characterize boundedness of a convolution operator with a fixed kernel between the weighted Lorentz spaces Lambda(p)(v) and Gamma(q)(w) for 0 < p <= q <= infinity, 1 <= q < p < infinity and 0 < q <= p = infinity. We provide corresponding weighted Young-type inequalities and also study basic properties of some new involved r.i. spaces.

  • 7.
    Křepela, Martin
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). Charles University in Prague, Department of Mathematical Analysis.
    Convolution inequalities in weighted Lorentz spaces: case 0<q<12017In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 20, no 1, p. 191-201Article in journal (Refereed)
    Abstract [en]

    We characterize boundedness of a convolution operator between weighted Lorentz spaces $\Lambda^p(v)$and $\Gamma^q(w)$ in the case $0<q<1$.

  • 8.
    Lind, Martin
    Karlstad University, Faculty of Technology and Science, Department of Mathematics.
    On fractional smoothness of functions related to p-variation2013In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 16, no 1, p. 21-39Article in journal (Refereed)
    Abstract [en]

    This paper is concerned with the study of two functionals of variational type - the Riesz type generalized variation v_{p,\alpha}(f) (1<p<\infty, 0\le\alpha\le1-1/p) and the moduli of p-continuity \omega_{1-1/p}(f;d). These functionals generate scales of spaces connecting the class of functions of bounded p-variation and the Sobolev space W_p^1. Some limiting relations in these scales are proved. Sharp estimates of v_{p,\alpha}(f) in terms of \omega_{1-1/p}(f;d) are obtained.

  • 9. Mamedov, F
    et al.
    Mammadzade, N
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    A new fractional order Poincare¨s inequalitywith weightsIn: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Article in journal (Refereed)
1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf